Oscillatory and nonoscillatory solutions of neutral differential equations

Volume 73 / 2000

Satoshi Tanaka Annales Polonici Mathematici 73 (2000), 169-184 DOI: 10.4064/ap-73-2-169-184


Neutral differential equations are studied. Sufficient conditions are obtained to have oscillatory solutions or nonoscillatory solutions. For the existence of solutions, the Schauder-Tikhonov fixed point theorem is used.


  • Satoshi Tanaka

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image